# SDR CA971110016

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 60LEAR
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 5426002013
- Condition: Chafed
- Location: Fuel Sys
- Part time: 292 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR AND RUDDER CABLES FOULING ON CROSSOVER TUBE AND TUBE PUNCTURED.  SB A60-28-3 AND AD 95-14-09.  PART TC: 185.
